# SDR AALA20110721JFK01

- Difficulty date: July 20, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 94,159 hours, 17,804 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

JFK - CREW REPORTED ON TAKEOFF LOUD BANG ON NOSE GEAR HEARD.  BANG WAS HEARD PRIOR TO ROTATION.  VIBRATION FELT DURING RETRACTION.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED INSPECTION OF NOSE GEAR AND NO DEFECTS NOTED.  REPLACED RIGHT AND LEFT NOSE TIRES AND ACCOMPLISHED FULL NOSE GEAR STRUT SERVICE AND LUBED NOSE GEAR.  SYSTEM GROUND CHECK NORMAL OPERATION.
